# SDR SIMA972417

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: End Cap
- Part number: 7294711701
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FOUND LEFT CAP BY ENTRANCE DOOR HAD CORROSION BEYOND LIMITS.  REMOVED AND REPLACED LEFT TRACK END CAP IAW SRM 53-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
